Normal ideals in pseudo-complemented almost distributive lattices

Document Type: Research Paper

Authors

1 Department of Mathematics, Bapatla Engineering College, Bapatla, Andhra Pradesh - 522 101, India.

2 Department of Mathematics, GITAM(Deemed to be University), Hyderabad Campus, Telangana - 502 329, India

10.29252/as.2020.1891

Abstract

In this paper, we introduced the concepts of normlet and normal ideal in a pseudo-complemented almost distributive lattice and studied its properties. We have characterized normal ideals and established equivalent conditions for every ideal to become a normal ideal. Also, derived equivalent conditions for the set of all prime normal ideals of a pseudo-complemented ADL to become a Hausdorff space.

Keywords


[1] G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ. XXV, Providence, U.S.A, (1967).
[2] G. Gratzer, General Lattice Theory, Academic Press, New York, Sanfransisco, (1978).
[3] G. C. Rao, Almost Distributive Lattices Doctoral Thesis, Dept. of Mathematics, Andhra University, Visakhapatnam, (1980).
[4] G. C. Rao and S. Ravi Kumar, Minimal prime ideals in an ADL, Int. J. Contemp. Sciences, Vol. 4 (2009), pp. 475–484.
[5] G.C. Rao and M. Sambasiva Rao, Annulets in Almost Distributive Lattices, European Journal of Pure and Applied Mathematics, Vol. 2 No. 1 (2009), PP. 58–72.
[6] M. Sambasiva Rao and Abd El-Mohsen Badawy, it Normal ideals of Pseudo-complemented distributive lattices, Chamchuri Journal of Mathematics, Vol. 9 (2017), 61–73.
[7] U. M. Swamy and G. C. Rao, Almost Distributive Lattices, J. Aust. Math. Soc. (Series A), Vol. 31 (1981), 77–91.
[8] U. M. Swamy, G. C. Rao and G. Nanaji Rao, Pseudo-complementation on Almost Distributive Lattices, Southeast Asian Bullettin of Mathematics, Vol. 24 (2000), 95–104